# SDR AALA201509309008

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,557 hours, 24,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 617, L2 DOOR SHOWED DISARMED IN FLIGHT WITH RESIDUAL PRESS LIGHT FLASHING.  FOUND THE L2 DOOR GIRT BAR FITTINGS TO BE MISADJUSTED.  READJUSTED BOTH L2 DOOR GIRT BAR FITTINGS IAW AMM 52-13-00-820-001-A STEP G.  OPERATIONAL CHECKED GOOD.
